Alert archive / Alabama / Coastal Flood Statements in 2014
Coastal Flood Statement 1, NWS Mobile, AL
NWS Mobile, AL issued this coastal flood statement at Mar 26, 2014, 4:33 PM CDT. It took effect at Mar 27, 2014, 9:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 26, 2014, 4:33 PM CDT (21:33 UTC)
- In effect from
- Mar 27, 2014, 9:00 AM CDT
- Expired
- Mar 27, 2014, 3:48 AM CDT
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
505 WHUS44 KMOB 262133 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 433 PM CDT WED MAR 26 2014 ...MINOR COASTAL FLOODING EXPECTED ALONG THE NORTHWEST FLORIDA AND ALABAMA COAST THURSDAY AND THURSDAY EVENING... .A STRONG SOUTHEAST WIND COMBINED WITH AN INCOMING TIDE DURING THE DAY ON THURSDAY WILL RESULT IN SOME COASTAL FLOODING IN THE WESTERN FLORIDA PANHANDLE AND ALABAMA...INCLUDING ALL INLAND BAYS AND SOUNDS. TIDES WILL BE 1 TO 2 FEET ABOVE NORMAL. ALZ061>064-FLZ002-004-006-270600- /O.NEW.KMOB.CF.S.0001.140327T1400Z-140328T0600Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 433 PM CDT WED MAR 26 2014 ...COASTAL FLOOD STATEMENT... * COASTAL FLOODING...1 TO 2 FEET ABOVE PREDICTED LEVELS. * TIMING...THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * IMPACTS...MINOR OR NUISANCE COASTAL FLOODING IN AREAS PRONE TO FLOODING AFFECTING SOME ROADWAYS...ESPECIALLY IN FORT PICKENS IN NORTHWEST FLORIDA AND THE WESTERN END OF DAUPHIN ISLAND. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
2 follow-up statements
317 WHUS44 KMOB 270303 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1003 PM CDT WED MAR 26 2014 ...MINOR COASTAL FLOODING EXPECTED ALONG THE NORTHWEST FLORIDA AND ALABAMA COAST THURSDAY AND THURSDAY EVENING... .A STRONG SOUTHEAST WIND COMBINED WITH AN INCOMING TIDE DURING THE DAY ON THURSDAY WILL RESULT IN SOME COASTAL FLOODING IN THE WESTERN FLORIDA PANHANDLE AND ALABAMA...INCLUDING ALL INLAND BAYS AND SOUNDS. TIDES WILL BE 1 TO 2 FEET ABOVE NORMAL. ALZ061>064-FLZ002-004-006-271215- /O.CON.KMOB.CF.S.0001.140327T1400Z-140328T0600Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 1003 PM CDT WED MAR 26 2014 * COASTAL FLOODING...1 TO 2 FEET ABOVE PREDICTED LEVELS. * TIMING...THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * IMPACTS...MINOR OR NUISANCE COASTAL FLOODING IN AREAS PRONE TO FLOODING AFFECTING SOME ROADWAYS...ESPECIALLY IN FORT PICKENS IN NORTHWEST FLORIDA AND THE WESTERN END OF DAUPHIN ISLAND. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
558 WHUS44 KMOB 270848 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 348 AM CDT THU MAR 27 2014 ...A STRONG SOUTHEAST WIND WILL PRODUCE HIGH SURF AND A HIGH RISK OF RIP CURRENTS THROUGH FRIDAY... .A DEVELOPING STRONG SOUTHEAST WIND WILL RESULT IN HIGH SURF DEVELOPING THIS AFTERNOON AND PERSISTING THROUGH FRIDAY. THE COMBINATION OF THE STRONG WINDS AND HIGH SURF WILL ALSO WILL RESULT IN A HIGH RIP CURRENT RISK THROUGH FRIDAY. ALZ063-064-FLZ002-004-006-271700- /O.CAN.KMOB.CF.S.0001.140327T1400Z-140328T0600Z/ /O.NEW.KMOB.SU.Y.0001.140327T1700Z-140329T0500Z/ /O.NEW.KMOB.RP.S.0002.140327T0848Z-140329T0500Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 348 AM CDT THU MAR 27 2014 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH FRIDAY EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT FRIDAY NIGHT... * WAVES AND SURF...SURF HEIGHTS INCREASING TO AROUND 5 FEET BY LATE THIS AFTERNOON AND PERSISTING THROUGH FRIDAY EVENING...ESPECIALLY FROM BALDWIN COUNTY ALABAMA EAST ACROSS THE WESTERN FLORIDA PANHANDLE BEACHES. * TIMING...HIGH RISK OF RIP CURRENTS THROUGH FRIDAY EVENING. HIGH SURF DEVELOPS THIS AFTERNOON AND CONTINUES THROUGH FRIDAY EVENING. * IMPACTS...SURF CONDITIONS WILL BE DANGEROUS FOR AREA SWIMMERS THROUGH FRIDAY. THE HIGH SURF COULD ALSO RESULT IN SOME MINOR BEACH EROSION. THE FORT PICKENS AREA COULD SEE SOME MINOR TIDAL FLOODING AROUND THE TIME OF HIGH TIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ ALZ061-062-271000- /O.CAN.KMOB.CF.S.0001.140327T1400Z-140328T0600Z/ UPPER MOBILE-UPPER BALDWIN- 348 AM CDT THU MAR 27 2014 ...COASTAL FLOOD STATEMENT... ANY MINOR COASTAL FLOODING THROUGH TONIGHT WILL BE ISOLATED AND CONFINED PRIMARILY TO LOCATIONS ALONG THE IMMEDIATE GULF COAST. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this coastal flood statement went out at Mar 26, 4:27 PM CDT, 6 minutes earlier.
Area forecast discussion, Mar 26, 4:27 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
427 PM CDT WED MAR 26 2014
.SHORT TERM [TONIGHT THROUGH FRIDAY NIGHT]...LATEST RADAR LOOPS
CONTINUE TO SHOW INCREASED HIGH BASED MOISTURE OVER LOWER PARTS OF LA
SHIFTING EASTWARD OVER THE GULF WATERS AL AND MS PROGGED TO REMAIN
MOSTLY OFFSHORE THROUGH TONIGHT AND EARLY THU. A BROAD SURFACE RIDGE
OF HIGH PRES CENTERED FROM THE APPALACHIANS TO THE SC/GA COAST WILL
CONTINUE TO SHIFT NORTH AND EAST THROUGH THURSDAY AFTERNOON IN
RESPONSE TO A VIGOROUS SHORT WAVE TROF MOVING EASTWARD FROM THE LOWER
CENTRAL PLAINS TO THE LOWER MS RIVER VALLEY THROUGH 00Z FRI. WITH
THIS PATTERN A MODERATE TO STRONG SE FLOW DEVELOPS ACROSS MUCH OF THE
DEEP SOUTH AND NORTHERN GULF BY EARLY THU RESULTING IN A QUICK RETURN
OF DEEP MOISTURE OVER MUCH OF THE CENTRAL GULF COAST REGION LATE THU
INTO THU NIGHT. WITH MOST OF THE BETTER FORCING OR LIFT REMAINING
WEST OF THE CWFA THROUGH THU AFTERNOON BELIEVE WE WILL ONLY SEE A FEW
LIGHT SHOWERS DEVELOPING BY THU AFTERNOON MOSTLY OVER INLAND SECTIONS
OF THE SE MS AND STRETCHING SOUTHWARD OVER THE ADJACENT GULF WATERS
REMAINING MOSTLY SOUTH OF DAUPHIN ISLAND AND MOBILE BAY THROUGH 00Z
FRI. WITH THE BETTER FLOW FROM OFF THE GULF ON THU CONDITIONS WILL
CONTINUE TO FEEL UNSEASONABLY COOL ESPECIALLY CLOSER TO THE COAST DUE
TO THE COOLER NEAR SHORE WATERS. DUE TO A MUCH TIGHTER PRES GRADIENT
COMPARED TO PREVIOUS SYSTEMS IN THE LAST FEW WEEKS...SETTING UP
MOSTLY DURING THE DAY ON THU...WIND GUSTS FROM 20 TO 30 MPH WILL BE
POSSIBLE FOR MOST OF THE DAY. AS RESULT A WIND ADVISORY MAY BE NEEDED
FOR THE BETTER ONSHORE FLOW OCCURRING OVER MOST AREAS IN THE CWFA FOR
MOST OF THE DAY. ONE OTHER CONCERN WHICH WE HAVEN'T DEALT WITH IN A
WHILE WILL BE CHANCE OF SOME MINOR COASTAL FLOODING BY THU AFTERNOON
CONTINUING INTO THU EVENING AFFECTING COASTAL AREAS IN THE WESTERN FL
PANHANDLE FIRST POSSIBLY BY LATE MORNING OR EARLY AFTERNOON THEN
SHIFTING WEST INTO ALABAMA BY MID TO LATE AFTERNOON. THIS MEANS
VULNERABLE AREAS WHERE NUISANCE COASTAL FLOODING USUALLY OCCURS WILL
BE LIKELY BY EARLY TO MID AFTERNOON FOR ALL AREAS ALONG THE COAST.
SOME SPOTS WHERE THIS WILL BE NOTED BEST WILL BE FT PICKENS IN
ESCAMBIA CO FL AND THE WESTERN END OF DAUPHIN ISLAND IN MOBILE CO AL.
OTHER NONE SPOTS IN THE UPPER END OF MOBILE BAY LIKE THE CAUSEWAY
BETWEEN MOBILE AND BALDWIN COUNTIES AND THE FOOT OF THE DOG RIVER
BRIDGE ON THE NORTH SIDE WILL HAVE TO BE MONITORED CLOSELY ALSO. LOW
TIDE ALONG THE NWFL/AL COAST WILL OCCUR EARLY IN THE MORNING ON THU
FOLLOWED BY AN INCOMING TIDE THROUGH THU EVENING. AGAIN WILL MONITOR
THIS SITUATION CLOSELY ESPECIALLY AFTER 8 AM THU MORNING. WILL ALSO
ISSUE A COASTAL FLOOD STATEMENT FOR THIS DEVELOPING SITUATION ON THU.
AS FOR TEMPS WILL LEAN TOWARDS THE WARMER MET GUIDANCE FOR LOWS
TONIGHT DUE TO CLOUDS AND BETTER MIXING AND THE COOLER MAV GUIDANCE
FOR HIGHS ON THU DUE TO THE SAME REASONS. LOWS WILL RANGE FROM THE
MID TO UPPER 30S FOR MOST NORTHERN AND EASTERN AREAS STRETCHING SOUTH
TO THE I-10 CORRIDOR NEAR CRESTVIEW FL AND THE LOWER TO MIDDLE 40S
FOR ALL OTHER AREAS TO THE WEST INCLUDING THE AL/NWFL COASTAL AREAS
GENERALLY FROM PENSACOLA STRETCHING WEST. 32/EE
DEEP SURFACE LOW PRESSURE WILL QUICKLY LIFT NORTHEASTWARD TOWARD THE
GREAT LAKES REGION THURSDAY NIGHT INTO EARLY FRIDAY MORNING WHILE AN
ASSOCIATED COLD FRONT MOVES SOUTHEASTWARD AND STRETCHES FROM THE
VICINITY OF OH/IN THROUGH WESTERN KY/TN AND WESTWARD TOWARD THE RED
RIVER VALLEY OF TX BY 12Z FRIDAY MORNING. A MOIST SOUTHERLY LOW
LEVEL FLOW WILL PERSIST ACROSS THE GULF COAST REGION IN ADVANCE OF
THIS FEATURE THURSDAY NIGHT...AND THE HIGHER SURFACE DEWPOINTS WILL
ALLOW FOR MILDER LOW TEMPERATURES ACROSS THE REGION FRIDAY MORNING.
DEEP LAYER MOISTURE AND LIFT WILL INCREASE ACROSS THE REGION THURSDAY
NIGHT IN ADVANCE OF A MID LEVEL SHORTWAVE TROUGH THAT WILL BE LIFTING
FROM THE ARKLATEX REGION TOWARD THE CENTRAL GULF COAST STATES AND
TENNESSEE VALLEY. THE MAJORITY OF THE SHORT RANGE SOLUTIONS CONTINUE
TO DEPICT THE DEVELOPMENT OF A CONVECTIVE COMPLEX OVER THE NORTHERN
GULF OF MEXICO...AND NEAR ADJACENT COASTAL PORTIONS OF LA/MS THURSDAY
EVENING BEFORE PUSHING THE MCS EASTWARD TOWARD OUR MARINE AREA INTO
COASTAL SOUTHEAST MS/SOUTHWEST AL AND THE NORTHWEST FL PANHANDLE LATE
THURSDAY NIGHT INTO FRIDAY MORNING. ADDITIONAL SHOWERS AND
THUNDERSTORMS WILL ALSO BE POSSIBLE FARTHER INLAND ACROSS THE
REMAINDER OF THE CWFA THURSDAY NIGHT AS SYNOPTIC SCALE LIFT SPREADS
ACROSS THE REGION. WHILE INSTABILITY WILL BE MOSTLY ELEVATED IN
NATURE...SURFACE BASED CAPE VALUES MAY APPROACH 500 J/KG TOWARD
WESTERN PORTIONS OF THE CWFA BY 12Z FRIDAY. THE AVAILABLE INSTABILITY
COUPLED WITH DEEP LAYER SHEAR VALUES BETWEEN 35-45 KNOTS MAY LEND TO
A FEW STRONG STORMS ACROSS WEST OR SOUTHWEST PORTIONS OF THE CWFA
EARLY FRIDAY MORNING. WE DID INCREASE POPS TO 60-80 PERCENT ACROSS
MOST LOCATIONS AFTER MIDNIGHT THURSDAY NIGHT WITH CONTINUED MENTION
OF THUNDER ACROSS THE REGION.
CONVECTION MAY CONTINUE ACROSS THE CWFA...PARTICULARLY SOUTHERN AND
EASTERN PORTIONS FRIDAY MORNING...BUT SLIGHTLY DRIER DEEP LAYER
AIR IN THE WAKE OF THE MORNING SHOWERS AND STORMS AND PERHAPS SOME
CAPPING MAY LIMIT COVERAGE FRIDAY AFTERNOON. MODELS DO SHOW
DESTABILIZATION TO OUR WEST FRIDAY AFTERNOON...AND ADDITIONAL SHOWERS
AND STORMS DEVELOPING TO OUR WEST LATE FRIDAY AFTERNOON AND EVENING
MAY SPREAD ACROSS THE FORECAST AREA FRIDAY EVENING INTO FRIDAY NIGHT.
A FEW STRONG TO SEVERE STORMS WITH LOCALLY HEAVY RAIN MAY BE
POSSIBLE LATE FRIDAY GIVEN STRONG DEEP LAYER SHEAR AND MLCAPE VALUES
BETWEEN 500-1000 J/KG. OTHERWISE...WARM TEMPERATURES ARE EXPECTED
FRIDAY WITH HIGHS IN THE 70S FRIDAY AFTERNOON AND LOWS FRIDAY NIGHT
IN THE UPPER 50S NORTH TO THE LOWER 60S NEAR THE COAST. /21
.LONG TERM [SATURDAY THROUGH WEDNESDAY]...A COLD FRONT WILL PASS
ACROSS THE REGION ON SATURDAY...SENDING THE DEEPER MOISTURE EASTWARD
INTO THE SOUTHEAST...WITH CHANCES OF SHOWERS/STORMS TRENDING LOWER.
RAIN FREE WEATHER IS FORECAST SUNDAY THROUGH WEDNESDAY AS HIGH
PRESSURE BUILDS EAST ACROSS THE SOUTHERN STATES...BECOMING REINFORCED
OVER THE SOUTHEAST TUESDAY AND WEDNESDAY...AND DRY DEEP LAYER FLOW
SPREADS ACROSS THE REGION. DAYTIME HIGHS AT TO A FEW DEGREES ABOVE
NORMAL DURING THE OUTLOOK. 10/21
&&
.AVIATION [26.18Z ISSUANCE]...VFR CONDITIONS THROUGH 27.18Z.
EXPECT INCREASING MID TO HIGH CLOUDS THROUGH THE FORECAST PD. WINDS
WILL BE MOSTLY EAST TO SOUTHEAST THIS AFTERNOON AND TONIGHT AT 6 TO
10 KTS BECOMING MOSTLY SOUTHEAST AFTER SUNRISE THU INCREASING 15 TO
20 KTS WITH HIGHER GUSTS. A WIND ADVISORY MAY BE NEEDED DURING THE
DAY ON THU. 32/EE
&&
.MARINE...A MODERATE SE FLOW WILL DEVELOP LATE THIS AFTERNOON AND
TONIGHT THEN BUILD TO AROUND 20 KNOTS WITH HIGHER GUSTS THU THROUGH
EARLY FRI IN RESPONSE TO A STRENGTHENING PRES GRADIENT SETTING UP
BETWEEN A DEVELOPING SFC LOW APPROACHING FROM THE WEST COMBINED WITH
A BROAD RIDGE OF HIGH PRESSURE ALONG THE EASTERN SEABOARD. WITH AN
INCOMING TIDE OCCURRING MOST OF THE DAY ON THU AND THU EVENING SOME
MINOR COASTAL FLOODING WILL ALSO BE LIKELY. DUE TO THE HIGH
CONFIDENCE WITH THE STRONGER ONSHORE FLOW ON THU HAVE DECIDED TO
ISSUE A SMALL CRAFT FOR ALL MARINE AREAS BEGINNING EARLY THU MORNING
AND ISSUE A COASTAL FLOOD STATEMENT DUE TO MINOR COASTAL FLOODING.
SEAS UP TO 8 FT WELL OFFSHORE WILL BE POSSIBLE WITH THE STRONG
OFFSHORE THU AND THU EVENING. SOUTHERLY WIND DIMINISH SLIGHTLY ON
FRI AND FRI NIGHT FOLLOWED BY A MODERATE TO STRONG COLD FRONT MOVING
ACROSS THE MARINE ON SAT. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL ALSO BE LIKELY AHEAD OF THE COLD FRONT THU NIGHT
AND EARLY FRI FOLLOWED BY ANOTHER ROUND LATE FRI NIGHT AND EARLY
SAT. 32/EE
&&
.FIRE WEATHER...A RED FLAG WARNING CONTINUES FOR SOUTH CENTRAL AND
MUCH OF SOUTHWEST ALABAMA THROUGH 6 PM DUE TO MARGINALLY LONG
DURATION CRITICALLY LOW RELATIVE HUMIDITY VALUES IN THE UPPER TEENS
TO LOWER 20S PERCENT RANGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 45 71 61 77 62 / 10 10 80 60 60
PENSACOLA 48 67 63 74 63 / 05 10 80 70 60
DESTIN 49 67 61 71 63 / 00 10 70 80 60
EVERGREEN 37 72 59 75 60 / 05 05 70 70 60
WAYNESBORO 42 71 60 78 60 / 10 20 70 50 60
CAMDEN 37 72 59 75 59 / 05 10 70 60 60
CRESTVIEW 36 72 62 74 61 / 00 05 70 70 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...UPPER
MOBILE...WASHINGTON...WILCOX...
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM THURSDAY TO 1 AM FRIDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&
32/21Hazardous weather outlook, Mar 26, 10:55 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1055 AM CDT WED MAR 26 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271600- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1055 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A HIGH RISK OF RIP CURRENTS ON THURSDAY ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. AN ELEVATED RIP CURRENT RISK IS ALSO EXPECTED FRIDAY AND SATURDAY. AN INCREASE IN SHOWERS AND THUNDERSTORMS IS EXPECTED THURSDAY NIGHT THROUGH SATURDAY MORNING. WHILE THE OVERALL THREAT FOR SEVERE WEATHER IS LOW...A FEW STRONG STORMS WILL BE POSSIBLE. THE MAIN STORM THREATS WILL BE GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND FREQUENT LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-271600- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1055 AM CDT WED MAR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT OFFSHORE FLOW DIMINISHES ACROSS THE COASTAL WATERS THIS MORNING. HOWEVER...A STRENGTHENING ONSHORE FLOW DEVELOPS LATE TONIGHT AND SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG ONSHORE FLOW THURSDAY THROUGH FRIDAY WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE COASTAL WATERS THURSDAY NIGHT THROUGH SATURDAY MORNING. GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND HEAVY DOWNPOURS CAN BE EXPECTED WITH THE STRONGER STORMS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 4:19 PM CDT | Small Craft Advisory | MOB | 45 hr |
Nearby
Coastal Flood Statements in Alabama, 2014Coastal Flood Statements in Florida, 2014Every coastal flood statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.